PDA

View Full Version : Nitrean on the stomach



clapton924
02-25-2008, 11:37 AM
I just switched from ON to AL last week. It seems the Nitrean messes with my stomach a little bit...not bad...but makes me feel kinda bloated.

Anyone else have a similar experience?

JDaws
02-25-2008, 11:56 AM
with Nitrean? I've never felt bloated.

Are you trying to bulk? If so, that shake is pretty light and shouldn't make you feel bloated at all. Unless your stomach just needs time to get used to something new...i dunno.

getb1g
02-25-2008, 01:49 PM
Thats really strange. Maybe you have trouble metabolizing casein or egg proteins? Since before you used an all whey.

DirtyRobot
02-25-2008, 04:10 PM
I just switched from ON to AL last week. It seems the Nitrean messes with my stomach a little bit...not bad...but makes me feel kinda bloated.

Anyone else have a similar experience?

I find Nitrean much easier on my stomach. More than about 45g a day of ON gives me very slight pains, but I experience no discomfort ever with Nitrean.

Travis Bell
02-25-2008, 05:22 PM
how many scoops and how many shakes a day are you doing?

clapton924
02-25-2008, 07:26 PM
I'm doing no more than about 4 scoops a day. Yeah, I dunno....every now and then eggs make my stomach feel bad....but not that often.

I'm not in any pain or anything....maybe my system was a little messed up on its own.

chris mason
02-25-2008, 08:38 PM
Actually, Nitrean has the completely opposite effect on most people. Many people who find that whey protein products typically bother them find Nitrean does not do so at all.

Chris

Travis Bell
02-25-2008, 08:54 PM
could be just your body getting used to a new protein. give it two weeks and see if it doesn't get better

clapton924
02-25-2008, 10:52 PM
Yeah, I dont see it as being a major problem. I'm still taking my daily amounts.